City Research Online

Items where Author is "Degrassi, L. R. Y."

Up a level
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.


Linckelmann, M. & Degrassi, L. R. Y. (2020). On the Lie algebra structure of HH1(A) of a finite-dimensional algebra A. Proceedings of the American Mathematical Society (PROC), 148(5), pp. 1879-1890. doi: 10.1090/proc/14875

Linckelmann, M. & Degrassi, L. R. Y. (2018). Block algebras with HH1 a simple Lie algebra. Quarterly Journal of Mathematics, 69(4), pp. 1123-1128. doi: 10.1093/qmath/hay017

This list was generated on Thu Jun 20 03:36:09 2024 UTC.